MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; CANAL FILLING, 15MM X120MM, STRAIGHT, SPLINED, FULL PLASMA, 32MM COLLAR

ONKOS SURGICAL ELEOS; CANAL FILLING, 15MM X120MM, STRAIGHT, SPLINED, FULL PLASMA, 32MM COLLAR
Model Number FS-15120-03M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Insufficient Information (4580)
Date of Event 01/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in progress.When it is complete a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this adverse event: 3013450937-2022-00046, 3013450937-2022-00047, 3013450937-2022-00048, 3013450937-2022-00049, 3013450937-2022-00050, 3013450937-2022-00051 and 3013450937-2022-00052.
 
Event or Problem Description
It was reported that the patient presented with an alleged disassociated stem on the resurfacing femur and an alleged infection on (b)(6) 2022, after receiving a proximal tibia replacement surgery on (b)(6) 2020.The implanting surgeon performed revision surgeries on the patient to wash the patient out on (b)(6) 2022.The surgeon also performed a revision surgery on (b)(6) 2022 to remove all the implants that were implanted on (b)(6) 2020 during the original the proximal tibia replacement surgery.It was also reported that the surgeon plans to put in replacement implants when the infection clears up.No revision surgery to do this has been scheduled yet.No additional information regarding this adverse event has been provided.
 
Event or Problem Description
It was reported that the patient presented with an alleged disassociated stem on the resurfacing femur and an alleged infection on (b)(6) 2022, after receiving a proximal tibia replacement surgery on (b)(6) 2020.The implanting surgeon performed revision surgeries on the patient to wash the patient out on (b)(6) 2022 and (b)(6) 2022.The surgeon also performed a revision surgery on (b)(6) 2022 to remove all the implants that were implanted on (b)(6) 2020 during the original the proximal tibia replacement surgery.It was also reported that the surgeon plans to put in replacement implants when the infection clears up.No revision surgery to do this has been scheduled yet.No additional information regarding this adverse event has been provided.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged implant loosening could not be determined.If any additional information is obtained, a supplemental mdr will be filed accordingly.

Brand Name
ELEOS
Common Device Name
CANAL FILLING, 15MM X120MM, STRAIGHT, SPLINED, FULL PLASMA, 32MM COLLAR
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
PHILLIPS PRECISION INC.
7 paul kohner place
elmwood park NJ 07407
Manufacturer Contact
danielle pierce
77 east halsey road
parsippany 07054
8447672766
MDR Report Key13458661
Report Number3013450937-2022-00053
Device Sequence Number17588998
Product Code KRO
UDI-Device IdentifierB278FS1512003M0
UDI-PublicB278FS1512003M0
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/18/2024
Device Model NumberFS-15120-03M
Device Catalogue NumberFS-15120-03M
Device Lot Number81695
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2022
Supplement Date Received by Manufacturer04/06/2022
Initial Report FDA Received Date02/04/2022
Supplement Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25001040E MALE-FEMALE MIDSECTION 40MM.; P/N 25001210E ELEOS TIBIAL POLY SPACER 10MM.; P/N 25002101E ELEOS TIBIAL HINGE COMPONENT.; P/N 25002114E ELEOS RESURFACING FEMUR AXIAL PIN 4.; P/N 25002200E ELEOS PROXIMAL TIBIA 87MM RESECTION.; P/N 2500L004E ELEOS RESURFACING FEMUR 4.; P/N KSP20100E ELEOS STEM EXTENSION, CANAL FILLING.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age42 YR
Patient SexMale